# SDR SWAA073343

- Difficulty date: July 5, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N790SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30604
- Aircraft time: 24,917 hours, 14,075 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Cracked
- Location: Evac Slide
- Component: Slide
- Component part number: 63551101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND R2 DOOR EMERGENCY EVAC SLIDE PRESSURE GAUGE LENS CRACKED.  REMOVED AND REPLACED EVAC SLIDE PER MM.
